# SDR R61A2018121491211

- Difficulty date: December 9, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 39,200 hours, 24,540 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL 1 LOW LEVEL, 5,000 LBS SHOWING ON LH SIDE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. PERFORMED WIRE CHECKS PER FIM 28-44-00-810-803A, OPS CHECK GOOD. FOUND TO BE TRANSITORY.
